# SDR ASAA2022052838481

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 29 hours, 19 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO PITOT HEAT CAUTION LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. NFS OMF INDICATES NO FAULTS LAST LEG. ACCOMPLISHED PITOT PROBE DETAILED INSPECTION (FO'S) PER B737-9 AMM 34-11-01 W/ NO DEFECTS OBSERVED. ACCOMPLISHED APPLICABLE SECTION OF PITOT PROBE HEAT SYSTEM TEST PER AMM 30-31-00-730-801 PARAGRAPHS E, F, AND G. (2) W/ NO DEFECTS INDICATED. ETOPS GROUND VERIFICATION SUCCESSFUL.
